# SDR CALA9601038

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 2540 · Lavatories
- Part: Razor Outlet
- Condition: Inoperative
- Location: Lt Lav
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

SMOKE WAS OBSERVED COMING FROM AREA OF FLUORESCENT LIGHT IN LT LAV AND THE SMOKE DETECTOR WAS SOUNDING WHILE EN ROUTE. LAV CIRCUITS WERE DEACTIVATED AND THE SMOKE CEASED.  THE AIRCRAFT LANDED IN OMA WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT LAV RAZOR OUTLET CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS RESET, BUT POPPED AGAIN WHEN OUTLET WAS USED.  THE RAZOR OUTLET WAS PLACARDED INOPERATIVE AND THE CIRCUIT BREAKER WAS COLLARED.  IN ADDITION, THE LAV LIGHTS AND FLUSH MOTOR WERE CHECKED WITH NO DISCREPANCIES NOTED.
